Communications in Mathematical Physics

Debye-Hückel limit of quantum Coulomb systems. I. Pressure and diagonal reduced density matrices

J.-R. Fontaine

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 103, Number 2 (1986), 241-257.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114706

Mathematical Reviews number (MathSciNet)
MR0826864

Zentralblatt MATH identifier
0611.60099

Subjects
Primary: 82A05
Secondary: 82A15 82A67

Citation

Fontaine, J.-R. Debye-Hückel limit of quantum Coulomb systems. I. Pressure and diagonal reduced density matrices. Comm. Math. Phys. 103 (1986), no. 2, 241--257. https://projecteuclid.org/euclid.cmp/1104114706


Export citation